MathSciNet Relay Station
MathSciNet bibliographic data
MR1909150 60J65 (60J25)
Roynette, B.; Vallois, P.; Yor, M. A solution to Skorokhod's embedding for linear Brownian motion and its local time. Studia Sci. Math. Hungar. 39 (2002), no. 1-2, 97–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement